MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231218
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment of an abdominal aortic aneurysm and a unilateral right common iliac artery aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system and gore® excluder® iliac branch endoprostheses.The patient tolerated the procedure.On an unknown date the patient the patient complained of left side claudication.On an unknown date, follow computed tomography (ct) determined compression of the left ipsilateral limb at the level of the flow divider.On (b)(6) 2022, the patient underwent reintervention and angiojet thrombectomy was performed followed by placement of a gore® viabahn® vbx balloon expandable endoprosthesis in the area of compression.Intravascular ultrasound (ivus) was used to confirm patency of the graft.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
The device evaluation was performed only based on what was reported to gore as the device was not returned for analysis and imaging of the reported compression were unavailable.Without a physical device or images, the physician¿s observation that ¿compression of the left ipsilateral limb at the level of the flow divider¿, could not be evaluated.The likely cause for the reported compression at the flow divider could not be determined with the available information.H6: code 213: a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Additional Manufacturer Narrative
Added h6: conclusion code.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13373907
Report Number3007284313-2022-01761
Device Sequence Number19699434
Product Code MIH
UDI-Device Identifier00733132622351
UDI-Public00733132622351
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2023
Device Model NumberRLT231218
Device Catalogue NumberRLT231218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2022
Supplement Date Received by Manufacturer01/22/2022
05/02/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date03/16/2022
05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexMale